# SDR TWRA9927

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB TO CHORD UPPER FASTENERS CRACKED (2 EACH) AT FS 636.84 AND FS 646.07.  LOWER WEB TO CHORD FASTENERS CRACKED (ONE EACH) AT FS 636.84 AND FS 646.07.  REPLACED RIVETS IAW AD 98-15-21 AND SB 57A22266 REV 5.  (X)
